Alert archive / Ohio / Small Craft Advisories in 2019
Small Craft Advisory 80, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Nov 30, 2019, 3:27 AM EST. It took effect at Nov 30, 2019, 6:00 PM EST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Nov 30, 2019, 3:27 AM EST (08:27 UTC)
- In effect from
- Nov 30, 2019, 6:00 PM EST
- Expired
- Dec 1, 2019, 12:51 PM EST
- In force
- 19 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
780 WHUS71 KCLE 300827 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 327 AM EST Sat Nov 30 2019 LEZ142>144-301630- /O.NEW.KCLE.SC.Y.0080.191130T2300Z-191201T1300Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 327 AM EST Sat Nov 30 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 8 AM EST SUNDAY... The National Weather Service in Cleveland has issued a Small Craft Advisory, which is in effect from 6 PM this evening to 8 AM EST Sunday. * WINDS...East 15 to 25 kt with gusts up to 40 kt. * WAVES...3 to 5 feet occasionally around 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$ LEZ145>149-301630- /O.NEW.KCLE.SC.Y.0080.191201T0300Z-191201T1800Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 327 AM EST Sat Nov 30 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 PM EST SUNDAY... The National Weather Service in Cleveland has issued a Small Craft Advisory, which is in effect from 10 PM this evening to 1 PM EST Sunday. * WINDS...Southeast 15 to 25 kt with gusts up to 35 kt. * WAVES...2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$
7 follow-up statements
021 WHUS71 KCLE 301507 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 1007 AM EST Sat Nov 30 2019 LEZ142>144-302315- /O.CON.KCLE.SC.Y.0080.191130T2300Z-191201T1300Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 1007 AM EST Sat Nov 30 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 8 AM EST SUNDAY... * WINDS...East 15 to 25 kt with gusts up to 40 kt. * WAVES...3 to 5 feet. Highest waves between 3 and 5 nm from shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$ LEZ145>149-302315- /O.CON.KCLE.SC.Y.0080.191201T0300Z-191201T1800Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 1007 AM EST Sat Nov 30 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM EST SUNDAY... * WINDS...Southeast 15 to 25 kt with gusts up to 35 kt. * WAVES...3 to 5 feet. Highest waves between 3 and 5 nm from shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$
700 WHUS71 KCLE 302014 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 314 PM EST Sat Nov 30 2019 LEZ142>144-010415- /O.CON.KCLE.SC.Y.0080.191130T2300Z-191201T1300Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 314 PM EST Sat Nov 30 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST SUNDAY... * WINDS...East 15 to 25 kt with gusts up to 30 kt. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$ LEZ145>149-010415- /O.CON.KCLE.SC.Y.0080.191201T0300Z-191201T1800Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 314 PM EST Sat Nov 30 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM EST SUNDAY... * WINDS...Southeast 15 to 25 kt with gusts up to 30 kt. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$
103 WHUS71 KCLE 010229 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 929 PM EST Sat Nov 30 2019 LEZ145>149-011030- /O.CON.KCLE.SC.Y.0080.191201T0300Z-191201T1800Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 929 PM EST Sat Nov 30 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST SUNDAY... * WINDS...Southeast 15 to 25 kt with gusts up to 30 kt. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$ LEZ142>144-011030- /O.CON.KCLE.SC.Y.0080.000000T0000Z-191201T1300Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 929 PM EST Sat Nov 30 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST SUNDAY... * WINDS...East 15 to 25 kt with gusts up to 30 kt. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$
924 WHUS71 KCLE 010900 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 400 AM EST Sun Dec 1 2019 LEZ145>149-011700- /O.CON.KCLE.SC.Y.0080.000000T0000Z-191201T1800Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 400 AM EST Sun Dec 1 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS...Southeast 15 to 25 kt with gusts up to 30 kt. * WAVES...2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$ LEZ142>144-011300- /O.CON.KCLE.SC.Y.0080.000000T0000Z-191201T1300Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 400 AM EST Sun Dec 1 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... * WINDS...Southeast 15 to 25 kt with gusts up to 30 kt. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$
542 WHUS71 KCLE 011221 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 721 AM EST Sun Dec 1 2019 LEZ142>144-011500- /O.EXT.KCLE.SC.Y.0080.000000T0000Z-191201T1500Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 721 AM EST Sun Dec 1 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS...South 15 to 25 kt with gusts up to 30 kt. * WAVES...2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$ LEZ145>149-011800- /O.CON.KCLE.SC.Y.0080.000000T0000Z-191201T1800Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 721 AM EST Sun Dec 1 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS...Southeast 15 to 25 kt with gusts up to 30 kt. * WAVES...1 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$
499 WHUS71 KCLE 011344 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 844 AM EST Sun Dec 1 2019 LEZ142>144-011445- /O.CAN.KCLE.SC.Y.0080.000000T0000Z-191201T1500Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 844 AM EST Sun Dec 1 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Cleveland has cancelled the Small Craft Advisory. Winds on the western basin of Lake Erie have diminished over the last few hours allowing waves to subside as well. Therefore, the small craft advisory has been cancelled. $$ LEZ145>149-011800- /O.CON.KCLE.SC.Y.0080.000000T0000Z-191201T1800Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 844 AM EST Sun Dec 1 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS...Southeast 15 to 25 kt. * WAVES...3 to 5 feet mainly beyond 3 nm from shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$
411 WHUS71 KCLE 011751 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 1251 PM EST Sun Dec 1 2019 LEZ145>149-011900- /O.CAN.KCLE.SC.Y.0080.000000T0000Z-191201T1800Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 1251 PM EST Sun Dec 1 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Cleveland has cancelled the Small Craft Advisory. Winds have diminished allowing waves to subside below small craft advisory criteria. Therefore, the small craft advisory has been cancelled. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Nov 30, 12:54 AM EST, 2 hours 33 minutes earlier.
Area forecast discussion, Nov 30, 12:54 AM EST, 2 hours 33 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 1254 AM EST Sat Nov 30 2019 .SYNOPSIS... Unsettled weather will impact the region over the weekend with mostly dry conditions next week. Otherwise...seasonable temperatures expected through the forecast except Sunday where temperatures will be around 10 degrees above normal. && .NEAR TERM /THROUGH TONIGHT/... The main focus of this update was to refine the temperatures and precipitation type over the next 36 hours. The warm nose of the warm front moves north across the forecast area on Saturday, bringing temperatures above freezing above the surface and in most areas, temperatures well above freezing at the surface. The main concern will be in NW PA where some cooler air will be trapped below the warm nose with surface temperatures in the 30 to 32 degrees range. This will allow for several hours of freezing rain in the eastern third of Erie and Crawford counties in PA. At this point, worst case scenario appears to be a tenth of an inch of ice but trends need to be monitored as this system approaches. Previous Discussion... A surface low currently over CO will slowly move northeast tonight into tomorrow. As the low moves northeast...a warm front will lift north toward southern OH late Saturday morning into Saturday afternoon. This warm front will bring precipitation to the region...spreading from southwest to northeast Saturday morning into Saturday night. A wintry mix of precipitation will be possible early Saturday morning across US 30 corridor southward. At this time we do have trace amounts to 0.02" of freezing rain accumulation. The chance of freezing rain spreads into northwest PA Saturday evening into the overnight hours...where up to a tenth of an inch of freezing rain is possible...mainly in far eastern Erie and Crawford counties. Confidence is low with amounts and location of freezing rain...but the last few model runs have been consistent with this wintry mix ahead of the warm front. In addition to freezing rain...expect a rain/snow mix and even a few locations with sleet across the entire forecast area. Either way, continue to pay attention to the weather, especially the freezing rain potential for Saturday as we fine tune the forecast. && .SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... Upper level low pressure system will be firmly entrenched over the eastern Plains states by Sunday morning and will become vertically stacked to the surface. The low is expected to move slowly east through the Ohio Valley region Sunday night and be over the New England coast by Monday afternoon where it will stall. Eventually, the low will lift north along the East Coast Tuesday night and allow a weak upper level ridge to build over the local area. A vigorous shortwave trough and associated positive vorticity maximum will move east across the local area late Tuesday night. As surface low pressure system shifts off to the east coast, cold air advection will take place Sunday night into Monday. Some wrap around moisture will persist into Monday and then allow drier air to filter into the region by Tuesday. Warm air advection will take place Sunday in advance of the low pressure system and highs will reach the middle 50s across the central portions of the forecast area and lower to middle 40s east and west. Early during the day Sunday, surface lows will be at or just below freezing with warm air advection aloft to support the possibility for some leftover freezing rain. Amounts should be very light before warming up enough to support all rain. Rain will transition over to a mix of rain/snow mainly in the east as the precipitation threat pushes east Sunday night. The cold air advection will not be all that impressive as 850 mb temperatures drop from +8 C Sunday morning to between -4 and -6 C by Monday morning. Surface lows will end up in the upper 30s to lower 40s Monday morning. && .LONG TERM /TUESDAY THROUGH FRIDAY/... A vigorous shortwave trough and associated positive vorticity maximum will rotate through the local area Tuesday night with very limited moisture. The potency of the system has the potential to produce a few rain/snow showers mainly over the east Tuesday night into Wednesday. Otherwise, rest of the forecast area will remain dry through much of the forecast period. Eventually, as shortwave moves east of the area, lake effect will begin to develop as flow becomes westerly across the area and onshore flow over the northeast portions of the forecast area. Temperatures through the period will be relatively stable with highs in the lower 40s and lows in the 30s and upper 20s each day. && .AVIATION /06Z Saturday THROUGH Wednesday/... Lots of variability across the region tonight with a couple areas of IFR developing over the mid Ohio Region westward to around KFDY. Believe the IFR around KFDY will be patchy and should not persist. Where there is flow off of Lake Erie ceilings are MVFR then VFR further inland. Expect to see ceilings gradually improve across the region as east winds begin to increase. Believe all locations will see at lest a brief period of VFR ceilings until the rain spreads across the area. The rain will advance slowly northeast through the afternoon with light rain likely near and southwest of a line from Canton to Toledo. MVFR ceilings should return after a couple hours of steady light rain. Winds gradually increase as they shift to the east and southeast. The strongest southeasterly winds develop after 00z and continue into the overnight. Strongest wind guts will be across NW PA until the steady rain arrives. .OUTLOOK...Non-VFR possible Sunday in rain showers. Rain may change to snow Sunday night across NE OH into NW PA. && .MARINE... Winds should be fairly light on the lake tonight but then begin to increase from the east at 15 to 25 knots Saturday night. There is a borderline chance that a small craft advisory may be needed mainly for the waters between 3 and 5 nm from shore. Otherwise, a generally light and variable flow is expected through the rest of the period. The exception will be Wednesday as westerly flow develops and increases to 10 to 20 knots. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Riley NEAR TERM...Riley/Sefcovic SHORT TERM...Lombardy LONG TERM...Lombardy AVIATION...MM MARINE...Lombardy
Hazardous weather outlook, Nov 29, 3:08 PM EST, 12 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 308 PM EST Fri Nov 29 2019 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001-302015- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood- Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland- Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford- Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Ashtabula Lakeshore-Northern Erie- 308 PM EST Fri Nov 29 2019 This Hazardous Weather Outlook is for central Lake Erie, eastern Lake Erie, western Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ002-003-302015- Southern Erie-Crawford- 308 PM EST Fri Nov 29 2019 This Hazardous Weather Outlook is for northwest Pennsylvania. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Freezing rain is possible in central and eastern Erie and Crawford counties mainly Saturday evening into Sunday morning. This freezing rain may cause hazardous travel conditions. Please continue to monitor the forecast for the latest information. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 30, 3:11 AM EST | Winter Weather Advisory | CLE | Crawford, Erie | 31 hr |
Nearby
Small Craft Advisories in Ohio, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.